Universal Birkhoff intergrabIility in dual Banach spaces

  • J Rodr&#237guez Departamento de Matem&#225ticas, Universidad de Murcia, 30100 Espinardo, Murcia, Spain
Keywords: Birkhoff integral, Pettis integral, Bourgain property

Abstract

We show that some classical results on universal Pettis integrability in dual Banach spaces can be formulated in terms of the Birkhoff integral, thanks to the link between Birkhoff integrability and the Bourgain property
Keywords: Birkhoff integral; Pettis integral; Bourgain property

Quaestiones Mathematicae 28(2005), 525–536
Published
2005-11-25
Section
Articles

Journal Identifiers


eISSN: 1727-933X
print ISSN: 1607-3606